Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to reduce microalbumanurea level ?

sir, my age is 47. i am having HTN and DM II. My microalbumanurea is 537. Pl. suggest how to reduce it. my age is 47. I am having hypertension with diabetes for 10 years. my microalbumanurea is 539. Please suggest how to reduce it.
Tue, 31 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Topics ,  
General & Family Physician 's  Response
Hi,
Your microalbumaanuria is very high,it indicates that due to diabetes kidney is markedly affected.
There is possibility that you might have developed Nephropathy.
To decrease keep diabetes strictly under control.
Strict control of blood pressure.
Control of urinary infection which precipitates the condition.
you go for serum creatinine and other tests
Remain constant contact with urologist,diabetologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,my mother s blood creatinine level was diagnosed as high 2months back(around 3) and she has been on medication and a strict diet since.We have been monitoring the levels since and it came down to 1.9 but last week was around 2.3. Please can you let me know how to control it and get reduced to normal level. We are in Bangalore so it would be great if you could suggest a good dietician for this issue asthe current dietician we are seeing has asked her not to have most of the vegetables and fruits due to which she is having a very bad constipation problem. She is also taking medicines for High BP.Please help.

doctor1 MD

how can we reduce creatinine below 5? sir my mother has creatinine level is 5.3, doctors adviced for dialysis. his age is 65 he is under medical treatement. every month he go for medical check up. BP, sugar is normal. but the creatinine is come upto 5.3. what is your advice sir

doctor1 MD

my mother is around 56 years my mother cant tolerate her daughter in law because her habits like small theft in house , all day sleeps , not proper arrangements in house, Now she remains unhappy & did not want to see her.but it is difficult , I want toknow how she can good in mood & happy . She could not sleep at night properly & looks aged in this old.

Recent questions on  Diabetes

doctor1 MD

Hello. My husband is in post pancreatitis stage and is home leading a normal life . The cause of this illness remains a mystery to the doctors that attended to him as he does not drink alcohol and gall stones were also ruled out. My question is, what kind of foods shld he be eating? I don t want to know about diets that help lose your belly, I want to know about nutrition. What my husband does is if he gets an ache and upset tummy, he reviews what he ate over the last few meals and assumes a certain food caused and just says he wont eat it again, and this goes on til the next tummy ache. He does still take creon and he is not a diabetic at this stage based on tests that have been done. We are based in Cairns Aussie. Any advice or education on these issues wld be most appreciated. Regards Ruth Young

doctor1 MD

I am having a fluttering sensation in the top, center portion of my head and having excessive fluid retention. I take a fluid pill daily and cymbalta. I have a family history of diabetes and am a borderline diabetic. I also have symptoms of ADHD (this has been diagnosed by physician.)

doctor1 MD

I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.

doctor1 MD

Son, 39, 10 years bedridden with anoxic encephalopathy from heart surgery gone wrong, 1 year diag of type II diabetes; treated with metformin; average glucose is 128. External condom catheter. Last 3 months showing signs of discomfort while urinating. Urine is clear except for white stringy material that tends to cling together in jellyfish-like small clumps of strands. No fever. In general good health. Bowel movements usually normal. Occasional very soft stools. On GT feeding. Half FibersourceHn and Glucerna.

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.